Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Singular Limit of a Reaction-Diffusion Equation with a Spatially Inhomogeneous Reaction Term*
Авторы: Nakamura K.-I., Matano H., Hilhorst D.
Journal of Statistical Physics, Vol. 95, Nos. 56, 1999. p. 1165-1185.
We study reaction-diffusion equations with a spatially inhomogeneous reaction term. If the coefficient of these reaction term is much larger than the diffusion coefficient, a sharp interface appears between two different phases. We show that the equation of motion of such an interface involves a drift term despite the absence of drift in the original diffusion equations. In particular, we show that the same rich spatial patterns observed for a chemotaxis-growth model can be realized by a system without a drift term.